# SDR CAL960609

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14074
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 7110 · Engine Cowling System
- Part: Former
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAN - INSPECTION FOUND THE NR 1 ENGINE NOSE COWL FORWARD FORMER CRACKED FROM APPROXIMATELY THE 11 O'CLOCK TO 2 O'CLOCK POSITIONS ALONG INNER SEATING ANGLE.  THE CRACK WAS 26 INCHES LONG.  A HOLE 2 INCHES IN DIAMETER WAS ALSO FOUND IN THE AREA.  THE NOSE COWL WAS REMOVED.  THE COWL WAS REPAIRED IN SHOP AND REFITTED IAW WORK ORDER 1528 AND WORK CARD 02-7100-1-0003.  (X)
